# SDR 2007UALA04754

- Difficulty date: November 19, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 57,354 hours, 19,264 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 610 S16-17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER AT BS 610 IS DENTED BETWEEN STR 16L-STR 17L.  REMOVED DAMAGED AREA, FABRICATED REPAIR, AND INSTALLED A NEW DOUBLER.
